Annals of Functional Analysis, ( ISI ), Volume (7), No (2), Year (2016-3) , Pages (314-325)

Title : ( A characterization of Riesz family of shifts of functions on LCA-Groups )

Authors: narges mohammadian , Rajab Ali Kamyabi Gol , Reihaneh Raisi Tousi ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

For a locally compact abelian group $G$ we give a necessary and sufficient condition for shifts of a function $\phi\in L_2(G)$ to be a Riesz family. Also for a finite family $\Phi$ of compactly supported functions in $L_2(G)$ we show that the shifts of $\Phi$ constitute a Riesz family if and only if the nets $(\phi(\xi\eta))_{\eta\in L^{\perp}}$, $\phi\in\Phi$, are linearly independent for all $\xi\in\hat{G}$.

Keywords

A characterization of Riesz family of shifts of functions on
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1049014,
author = {Mohammadian, Narges and Kamyabi Gol, Rajab Ali and Raisi Tousi, Reihaneh},
title = {A characterization of Riesz family of shifts of functions on LCA-Groups},
journal = {Annals of Functional Analysis},
year = {2016},
volume = {7},
number = {2},
month = {March},
issn = {2008-8752},
pages = {314--325},
numpages = {11},
keywords = {A characterization of Riesz family of shifts of functions on LCA-Groupsk},
}

[Download]

%0 Journal Article
%T A characterization of Riesz family of shifts of functions on LCA-Groups
%A Mohammadian, Narges
%A Kamyabi Gol, Rajab Ali
%A Raisi Tousi, Reihaneh
%J Annals of Functional Analysis
%@ 2008-8752
%D 2016

[Download]